Jump to content

Adrenaline Rushes....


Tammy
 Share

Recommended Posts

Hi Everyone,

Just needing some support! I'm having constant adrenaline rushes (usually I get little breaks inbetween them but not today) - first the warm rush sensation through my body, then the nausea, then the chills, and once I warm back up (I have to sit in front of a heater even though it like 75 in my house), I rest for a few minutes and than it all starts over again... warm rush and so on. This just scares me so much. I just wish there was something I could take to help me though this but my EP just tells me to meditate through it (I tend to pray which helps with anxiety from my symptoms) but I just can't believe there isn't something out there that could help my body at least a little bit.

Anyone with support or someone who has experienced this and maybe had some relief with some sort of meds would be appreciated.

God bless,

Tammy

Link to comment
Share on other sites

Tammy,

Do you take any meds at all? I have Xanax which helps and started Celexa 6 weeks ago that is helping.

I know how you feel as I have had them for years. My counselor says just "ride the wave." I have learned

to go my "safe place." You just pick a place or situation that makes you feel relaxed in your mind and go there.

Don't fight the feeling of the rush, just acknowledge it, it is real, then focus on something else.

I usually dress in layers. Today it is 85 degrees and I am wearing polar fleece off and on all day.

I also pray, I tell the symptoms I am having to go under the feet of Jesus Christ.

Hugs

Dawn

Link to comment
Share on other sites

I am on Toprol XL to control those systems..Could you maybe try something like that?

Link to comment
Share on other sites

Thank you all for the input. I have tried a few beta blockers, such as Atenolol and Pindolol. I've also tried Zoloft, Paxil, and Buspar and so far I'm so hypersensative to medications, they just make everything worse.

The only meds I take on a regular basis are Synthroid and Diltiazem, both which do nothing for the adrenaline rushes either way. I've talked to my EP so much about them and since I'm very shy and don't want to keep bothering my doctor since everything he tried (so far about 5 different meds) haven't worked I'm not sure how to go about it. I would like to ask him about Xanax or Celexa - thanks for the suggestion.

Thanks for all the support and I'll do my best to be supportive to others here also as I really do understand what we all go through and the need for friends who care and don't judge.

God bless,

Tammy

Link to comment
Share on other sites

Hi,

I take atenelol. It helps to take a little bit of the feelings of the rush off but I still feel them. I have not yet found a ssri that I can take w/o nasty side effects that I could not deal with.

Speak with your Dr. It really is trial and error with the meds.

Link to comment
Share on other sites

Hi,

Could you be on a time released type of beta blocker??? I find that I do alot better on Toprol XL then on metoprolol, which is the shorter acting version.

Link to comment
Share on other sites

Tammy,

I'm so sorry to hear about your adrenaline rushes. I used to get constant rushes at night (not so much anymore) and they are MISERABLE. I used to meditate as well to get through them. I bought a string of prayer beads that I'd count to get through my rushes. Sometimes I'd be up counting beads all night because the surges were so bad.

I also have horrible medication sensitivites so I was unable to take anything to help the surges. A few tricks I learned though were.

1. No lights but a night-light (light made my symptoms worse)

2. I also found some relaxing music to listen to--Enya was my favorite--but when the surges got really bad, I couldn't listen to anything at all.

3. Elevating my feet and surrounding myself with pillows. (Hey, at least I was comfortable)

4. Also, not getting myself worked up about the surges. I learned worrying about them would only prolong them.

Have you been tested for a phenochromocytoma? If not, I suggest you talk to your doctor about it asap. I tested negative for pheno's but if you're having surges all the time, maybe that's what's going on with you.

Over time my surges just lessened on their own, so hopfully yours will too if you can't find anything to help them in the meantime.

You'll be in my thoughts B)

Hugs,

Lauren

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...